PEP after effects.
Aug 17, 2013
Hi, I took combivir and kaletra for a month during april 2012. Some days later I developed a chronic headache, with muscle hypertonia, which persist until today. Do you have any advice about how to treat it ?
Response from Dr. Henry
It is very unusual to have persistent side effects weeks after stopping a PEP regimen. A clinical exam looking at blood pressure, kidney function, muscle/joint/nerve status would be advised if having persistent annoying symptoms as you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Is Itchy Skin An Acute Symptom Of HIV?
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.